About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 595487, 21 pages
http://dx.doi.org/10.1155/2012/595487
Research Article

Stability Analysis and Optimal Control of a Vector-Borne Disease with Nonlinear Incidence

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, H-12 Campus, Islamabad 44000, Pakistan
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
3Department of Mathematics, Vaal University of Technology, Andries Potgieter Boulevard, Private Bag X021, Vanderbijlpark 1900, South Africa

Received 29 July 2012; Revised 17 September 2012; Accepted 17 September 2012

Academic Editor: M. De la Sen

Copyright © 2012 Muhammad Ozair et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Ozair, Abid Ali Lashari, Il Hyo Jung, and Kazeem Oare Okosun, “Stability Analysis and Optimal Control of a Vector-Borne Disease with Nonlinear Incidence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 595487, 21 pages, 2012. doi:10.1155/2012/595487